# SDR FDEA201502070516

- Difficulty date: February 7, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, FUSELAGE EXTERIOR SKIN.  THERE IS A REPAIR AT STATION 1462 - 1480, STRINGER 29L - 29R.  THIS REPAIR REQUIRES EVALUATION IAW EO F-5100-7-5001 A2 PT 1 ATTACHMENT B, NO HISTORY.
